# SDR 0104389989

- Difficulty date: June 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 74,202 hours, 69,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CK AT ATL BASE MTC, THE UPPER CAP OF THE STATION 200 FLOORBEAM T-CAP WAS FOUND WITH A CRACK AT X=44 RT. REPAIRED PER EA 99-181292.
